# SDR AU510001654

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bearing
- Part number: UP60336
- Condition: Worn
- Location: Inlet Guide Vane
- Component: Inlet Guide Van, Rroyce, TAY65015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INLET GUIDE VANE BEARINGS PNO UP60336 (1OFF) AND PNO EU61711 (2OFF) WORN.  FOUND DURING INSPECTION IAW SB TAY-75-1655.
